MAUDE Adverse Event Report: ABBOTT CURRENT PLUS VR, DF-4 CONNECTOR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ABBOTT CURRENT PLUS VR, DF-4 CONNECTOR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number CD1211-36Q
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a follow up in clinic, an alert for capacitor charge time limit reach was noted on the device.The device was explanted and replaced to resolve the event.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported field event of charge timeout was verified through device data review.Interrogation of the device revealed the device was above elective replacement indicator (eri) when received.Telemetry, impedance, sensing, pacing, capacitor maintenance and high voltage (hv) output functions of the device were tested and found to be normal.The charge timeout could not be reproduced; hence the root cause of the event could not be conclusively determined.

Brand Name
CURRENT PLUS VR, DF-4 CONNECTOR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18452506
Report Number2017865-2024-00441
Device Sequence Number20606039
Product Code NVZ
UDI-Device Identifier05414734503716
UDI-Public05414734503716
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Model NumberCD1211-36Q
Device Lot NumberS000022037
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2024
Supplement Date Received by Manufacturer06/26/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown